# SDR AALA201705019006

- Difficulty date: April 30, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 61,144 hours, 26,809 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 59136674
- Part serial: 3578
- Condition: Leaking
- Location: Apu
- Part time: 38,320 hours, 21,357 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ODOR DURING CLIMB OUT, A DIRTY SOCK ODOR IN CABIN,  BETTER IN CRUISE ALSO ON DESCENT. REMOVED AND REPLACED APU GENERATOR IAW AMM 24-23-51,  OPS AND LEAK CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
